# SDR ASAA2019091530705

- Difficulty date: September 15, 2019
- Submitted: September 16, 2019
- Operation: Air carrier
- Aircraft: N558AS
- Make and model: Boeing 737890
- Aircraft serial: 35177
- Aircraft time: 50,256 hours, 14,822 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 7532 · Compressor Bleed Valve
- Part: Actuator
- Part number: 1226400
- Part serial: YU0255154
- Condition: Leaking
- Location: Nr 2 Engine
- Part time: 59,965 hours, 20,719 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

#2 ENGINE HAS RECENT HISTORY OF FUEL LEAK AT ENGINE START. DUE TO TIME ON VSV ACTUATOR TECH SERVICES REQUESTS REPLACEMENT. GROUNDED - YES. NO ENGINE VENTS AND DRAINS INSPECTION PERFORMED. PERFORMED LEAKS AND DRAINS INSPECTION, FOUND LEFT VBV ON #2 ENG TO BE LEAKING REF AMM TASK 71-71-00-200-801-F00. REMOVED AND REPLACED LEFT VBV ON #2 ENG REF AMM 75-32-02-00-801 AND AMM 75-32-02-400-801. PERFORMED LEAK CHECK NO LEAKS NOTED. PERFORMED ACTUATORS TEST AMM 71-00-00-700-807 OPS CHECK GOOD.
